please anyon help me. im tryn to get off of methadone, oxycodone, soma all at once. nop dr help, no support from family.
i have so much pain on top of withdrawl. how long will last. i need someone to talk to. im not gonna make it. i want ot just take a bttle of pills and end it all. thats not me im usually strong. will i get stronger. will i deal with the pain without meds. help pleaes someone
Gb welcome to the forum.
You have gotten alot of good advice so far as usual here.
I dont know what your Doc is saying or why but you can find alot of info on a methadone thread here but I am going to cut some of it for you now.
Methadone hits on a completely different receptor in the brain then does any other opiate and in saying that I am saying oxy hits on an altogether different on so telling someone they arent going to "feel" w/ds from any opiates is well an uneducated guess in my book,not saying your Doc isnt good just saying he might not be all that versed in methadone therapy and alot of them arent.
Like they said you need to titrate down slowly treat the withdrawl symptoms the best you can and before you know it should be good as new. If your not dont hesitate to look for something else going on,those symptoms can be ones that go to alot of things. Too many times those of us on higher doses of pain meds get miss diagnosed because we may be NOT feeling the pain from say a heart problem,our pain meds block that pain that is normal to warn us something is going on with our bodies. I cant say this enough to anyone,if your showing some kind of signs of somehting going on and it is different then what you normally feel or if it last longer then you think it should get to the Doc and make them listen.
I am not trying to scare here but offer advise.
My best friend ended up with a ruptured appendix,simple little thing but because he didnt "feel" the pain due to high doses of methadone via the clinic it turned deadly and he spent months after surgery battling septicemia from the rupture and almost lost his life.
Hey, we have a great deal in common.. I also take Methadone, 120 mg. daily, and oxycodone 30 mg. 4xcdaily for BT pain. I think you are going through the psychological part of the WD's. You really shouldn't feel anything because of all the methadone you are taking. Now, if you were stopping the methadone!!!! now that would be a different story. I should know, I have been through that myself. It was bad.. But with the Oxycodone you might feel more pain when you stop, but not WD's.
I have been taking Methadone for almost 5 years...and I know that when I tried to change to Morphine it was awful... The wd's were massive. But I think you will be fine. Why do you want to stop taking them? I know that I get good relief with the methadone but it really helps to take something for BT pain...
If you ever want to talk you can get my email address at my profile....
I hate Boats!!!!
Post Lamenectomy Syndrome, Spinal Stenosis, DDD....
1999 Hemi Lamenectomy/2005 Spinal Fusion(L4-S1)
Methadone 120 mg. a day/15 mg. Oxycodone as needed(up to 4 x a day)
High Blood Pressure: Lisinopril HCTZ 10 mg. daily
Type 2 Diabetes: (March 16, 2009)
Metformin HCL ER 1000 mg. at night..Glipizide 10mg. 2X in the morning
Lantus 35 units at bedtime with Solostar Pen